Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 97, NWS Mobile, AL

December 12, 201010 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Dec 12, 2010, 1:55 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Dec 13, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2010, 1:55 PM CST (19:55 UTC)
In effect from
Dec 13, 2010, 10:00 AM CST
Expired
Dec 13, 2010, 6:00 PM CST
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WWUS84 KMOB 121955
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CST SUN DEC 12 2010

...RED FLAG WARNING IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE
HUMIDITIES AND BREEZY NORTHWEST WINDS...

...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES...

.MUCH COLDER AND DRIER AIR FLOWS INTO THE REGION THROUGH MONDAY IN
THE WAKE OF A STRONG COLD FRONT. DESPITE COOL DAYTIME TEMPERATURES
BOTH MONDAY AND TUESDAY...VERY DRY AIR WILL RESULT IN RELATIVE
HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON. BREEZY NORTHWEST
WINDS WILL CONTINUE MONDAY BEFORE DIMINISHING ON TUESDAY.

ALZ051>064-FLZ001>006-131300-
/O.UPG.KMOB.FW.A.0088.101213T1600Z-101214T0000Z/
/O.NEW.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/
/O.UPG.KMOB.FW.A.0089.101214T1500Z-101215T0000Z/
/O.NEW.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
155 PM CST SUN DEC 12 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM 9 AM TO 6 PM CST TUESDAY.
 
RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH
MONDAY AND TUESDAY AFTERNOONS. BREEZY NORTHWEST WINDS WILL AVERAGE 10
TO 15 MPH MONDAY AFTERNOON WITH FREQUENT GUSTS TO 20 MPH. WINDS WILL
SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH
POTENTIAL.

&&

$$

MSZ067-075-076-078-079-131300-
/O.UPG.KMOB.FW.A.0088.101213T1600Z-101214T0000Z/
/O.NEW.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
155 PM CST SUN DEC 12 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH MONDAY
AND TUESDAY AFTERNOONS. BREEZY NORTHWEST WINDS WILL AVERAGE 10 TO 15
MPH MONDAY AFTERNOON WITH FREQUENT GUSTS TO 20 MPH. WINDS WILL
SUBSIDE BELOW RED FLAG CRITERIA ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH
POTENTIAL.

&&

$$
2 follow-up statements
797 
WWUS84 KMOB 131254
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
654 AM CST MON DEC 13 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO VERY
LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES...

.COLDER AND DRIER AIR CONTINUES TO FLOW INTO THE REGION TODAY AND
REMAINS OVER THE REGION THROUGH TUESDAY. DESPITE COOL DAYTIME
TEMPERATURES BOTH TODAY AND TUESDAY...VERY VERY AIR WILL RESULT IN
RELATIVE HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON. BREEZY
NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING ON TUESDAY.

ALZ051>064-FLZ001>006-140500-
/O.CON.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/
/O.CON.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
654 AM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
9 AM TO 6 PM CST TUESDAY. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS
AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS THIS
AFTERNOON WILL BECOME LIGHT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE
GROWTH POTENTIAL.

&&

$$

MSZ067-075-076-078-079-140000-
/O.CON.KMOB.FW.W.0097.101213T1600Z-101214T0000Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
654 AM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS
AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS TODAY WILL
BECOME LIGHT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS
AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE GROWTH POTENTIAL.

&&

$$
894 
WWUS84 KMOB 131939
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
139 PM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITY AND
BREEZY NORTHWEST WINDS...

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY
FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE DUE TO VERY LOW RELATIVE HUMIDITIES...

.COLDER AND DRIER AIR CONTINUES TO FLOW INTO THE REGION TODAY AND
REMAINS OVER THE REGION THROUGH TUESDAY. DESPITE COOL DAYTIME
TEMPERATURES BOTH TODAY AND TUESDAY...VERY VERY AIR WILL RESULT
IN RELATIVE HUMIDITIES DROPPING INTO THE TEENS EACH AFTERNOON.
BREEZY NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING ON
TUESDAY.

ALZ051>064-FLZ001>006-141145-
/O.CON.KMOB.FW.W.0097.000000T0000Z-101214T0000Z/
/O.CON.KMOB.FW.W.0098.101214T1500Z-101215T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
139 PM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS
AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS THIS
AFTERNOON WILL BECOME LIGHT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE
GROWTH POTENTIAL.

&&

$$

MSZ067-075-076-078-079-140000-
/O.CON.KMOB.FW.W.0097.000000T0000Z-101214T0000Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
139 PM CST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE TEENS BOTH THIS
AFTERNOON AND TUESDAY AFTERNOON. BREEZY NORTHWEST WINDS TODAY
WILL BECOME LIGHT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ENHANCED FIRE
GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 12, 5:24 AM CST, 8 hours 31 minutes earlier.

Area forecast discussion, Dec 12, 5:24 AM CST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST SUN DEC 12 2010

.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...RUNNING BEHIND DUE TO
MULTIPLE PRODUCTS BEING ISSUED DUE TO THE ARCTIC BLAST OF AIR
FLOWING INTO THE AREA.  HAVE CONTINUED WITH THE WIND ADVISORY FOR
THE ENTIRE AREA TODAY THEN COASTAL SECTIONS THROUGH MONDAY
AFTERNOON...MAINLY FOR WIND GUSTS IN EXCESS OF 25 MPH UNTIL THE
GRADIENT RELAXES WITH THE SURFACE RIDGE BUILDING INTO THE AREA.
HAVE ALSO ISSUED A WIND CHILL ADVISORY...LOCAL CRITERIA LESS THAN
10F...FOR MOST OF THE AREA EXCEPT THE COASTAL PORTION OF THE
NORTHWEST FLORIDA PANHANDLE AS THE BRISK NORTHWESTERLY WINDS WILL
RESULT IN WIND CHILLS DROPPING INTO THE UPPER SINGLE DIGITS.  WITH
OVERNIGHT LOWS DROPPING TO AROUND TWENTY OVER INLAND AREAS AND LOWER
TO MID TWENTIES OVER THE SOUTHEASTERN THIRD OF THE AREA...HAVE GONE
WITH A HARD FREEZE WARNING FOR MOST OF SOUTHEAST MISSISSIPPI AND THE
INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA.  A COLDER
NIGHT IS IN STORE FOR THE REGION MONDAY NIGHT AS THE SURFACE WINDS
BECOME LIGHT WITH THE SURFACE RIDGE AXIS OVER THE AREA AND DEEP
LAYER DRY AIR.  THIS RESULTS IN OVERNIGHT LOWS MONDAY NIGHT RANGING
FROM THE UPPER TEENS OVER INLAND AREAS TO AROUND TWENTY OVER COASTAL
COUNTIES...EXCEPT NEAR THE IMMEDIATE COAST WHERE LOWS WILL BE IN THE
MID TWENTIES.  AS SUCH HAVE ISSUED A HARD FREEZE WATCH FOR ALL BUT
THE IMMEDIATE COAST MONDAY NIGHT INTO EARLY TUESDAY MORNING.
TEMPERATURES RECOVER SOMEWHAT BUT WILL STILL BE WELL BELOW
SEASONABLE LEVELS ON TUESDAY INTO TUESDAY NIGHT AS THE SURFACE RIDGE
SLIPS EAST OF THE FORECAST AREA AND THE AIR MASS CONTINUES TO
MODERATE. /29

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...A LIGHT RETURN FLOW ENSUES
WEDNESDAY MORNING AND INCREASES SOMEWHAT THROUGH THURSDAY AS A
SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS THEN ADVANCES
EASTWARD.  THE GFS AND ECMWF REMAIN IN FAIR AGREEMENT ON THE
DEVELOPMENT OF THIS SYSTEM ALTHOUGH THE GFS IS SOMEWHAT QUICKER WITH
THE EASTWARD MOVEMENT.  PREFER THE SLOWER ECMWF SOLUTION WHICH
EVENTUALLY BRINGS A TRAILING COLD FRONT THROUGH THE AREA THURSDAY
NIGHT.  THE MOVEMENT OF THE SYSTEM AND ONSET OF MODEST ISENTROPIC
LIFT IS SLIGHTLY DELAYED WITH THE LATEST MODEL DATA SUCH THAT HAVE
STAYED WITH A DRY FORECAST WEDNESDAY.  MODEST ISENTROPIC LIFT
SUPPORTS SMALL POPS WEDNESDAY NIGHT THEN LOW END CHANCE POPS
THURSDAY INTO THURSDAY NIGHT AS THE FRONT APPROACHES THEN MOVES
THROUGH.  WILL HAVE SMALL POPS FRIDAY FOR LINGERING OVERRUNNING FLOW
IN THE WAKE OF THE FRONT.  TEMPERATURES WARM DRAMATICALLY ON
THURSDAY INTO THE LOWER SEVENTIES ACROSS MUCH OF THE AREA...THEN
MORE SEASONABLE TEMPERATURES FOLLOW FOR FRIDAY. /29

&&

.AVIATION (12Z ISSUANCE)...MAIN CONCERN THROUGH EARLY MONDAY WILL BE
GUSTY NORTHWESTERLY WINDS IN THE WAKE OF A STRONG COLD FRONT WHICH
MOVED ACROSS THE REGION EARLIER TONIGHT. FREQUENT WIND GUSTS FROM 20
TO 30 KNOTS CAN BE EXPECTED THROUGH THIS AFTERNOON THEN 15 TO 20
THROUGH EARLY MONDAY MORNING. CEILINGS WILL CONTINUE TO IMPROVE
TODAY WITH SCT TO BKN CONDITIONS RANGING FROM 10K TO 20K FEET. A FEW
SCT LOW CLOUDS RANGING FROM 4K TO 6 K FT WILL ALSO BE POSSIBLE LATER
TODAY AND TONIGHT AS MID LEVEL MOISTURE CONTINUES TO WRAP AROUND
MAIN UPPER LOW TO THE NORTH AND DIVE SOUTHWARD. 32/EE

&&

.MARINE...A STRONG NORTHERLY WIND FLOW AT 25 TO 35 KNOTS WITH GUSTS
TO 40 KNOTS CAN BE EXPECTED TODAY THROUGH EARLY MONDAY AS A DEEP
TROF OF LOW PRESSURE OVER MUCH OF THE EASTERN CONUS ALLOWS A
SIGNIFICANT ARCTIC AIRMASS TO DIVE SOUTHWARD ON THE WESTERN FLANK.
AS A RESULT SEAS WILL BUILD TO 6 TO 8 FEET OUT TO 20 NM AND FROM 7
TO 13 FEET FROM 20 TO 60 NM OUT THROUGH EARLY MONDAY. A GALE WARNING
REMAINS IN EFFECT THROUGH EARLY MONDAY FOR ALL MARINE ZONES FOLLOWED
BY SMALL CRAFT ADVISORIES MONDAY AND MONDAY EVENING. WINDS AND SEAS
WILL GRADUALLY DECREASE MONDAY THROUGH EARLY TUESDAY AS THE SFC
RIDGE FROM THE NORTH SETTLES OVER THE LOWER MS RIVER VALLEY AND
SOUTHEAST STATES. A LIGHT TO MODERATE SOUTHERLY WIND FLOW WILL
DEVELOP ON WED AS THE RIDGE OF HIGH PRESSURE SHIFTS EAST COMBINED
WITH A MUCH WEAKEN COLD FRONT APPROACHING FROM THE NORTHWEST.
SOUTHERLY WINDS AND SEAS WILL BUILD LATER IN THE WEEK AS THE WEAKEN
COLD FRONT NEARS THE NORTH CENTRAL GULF. 32/EE

&&

.FIRE WEATHER...DIFFICULT CALL ON WHETHER TO UPGRADE THE FIRE
WEATHER WATCH FOR THE NORTHWEST FLORIDA PANHANDLE TO A RED FLAG
WARNING TODAY.  WINDS WILL CERTAINLY BE IN EXCESS OF 15 MPH BUT
LATEST MODEL DATA SHOWS THAT A COMBINATION OF COOLER TEMPERATURES
AND DEWPOINTS STILL IN THE PROCESS OF DROPPING RESULTS IN RELATIVE
HUMIDITIES THAT WILL REMAIN JUST ABOVE CRITICAL LEVELS.  HAVE OPTED
TO CANCEL THE FIRE WEATHER WATCH AS A RESULT.  MUCH DRIER AIR
FLOWING INTO THE REGION SUFFICIENT OFFSETS THE COOLER TEMPERATURES
ON MONDAY TO RESULT IN VERY LOW RELATIVE HUMIDITIES DROPPING INTO
THE TEENS ACROSS THE AREA.  HAVE CONTINUED WITH THE FIRE WEATHER
WATCH FOR THE AREA.  ONE CONCERN THOUGH IS THAT THE WIND CRITERIA OF
15 MPH WILL NOT BE MET WITH THE FIRE WEATHER WATCH INHERITED FOR
SOUTHEAST MISSISSIPPI.  HAVE OPTED TO CONTINUE THE WATCH FOR THIS
AREA HOWEVER GIVEN THE RATHER LOW RELATIVE HUMIDITIES AND LET THE
DAYSHIFT REASSESS TO SEE IF 20 FOOT SURFACE WINDS WILL RISE ABOVE
THE 10 MPH INDICATED AT THIS TIME.  WITH TEMPERATURES RECOVERING
SOMEWHAT ON TUESDAY BUT STILL RATHER DRY AIR REMAINING IN THE
AREA...RELATIVE HUMIDITIES DROP AGAIN INTO THE TEENS ACROSS THE
AREA.  HAVE ISSUED A FIRE WEATHER WATCH FOR SOUTHWEST AND SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      48  22  44  20 /  05  00  00  00
PENSACOLA   51  26  46  23 /  05  05  00  05
DESTIN      52  29  47  27 /  10  00  00  00
EVERGREEN   45  21  39  20 /  05  05  00  00
WAYNESBORO  44  19  42  18 /  05  00  00  00
CAMDEN      44  20  38  19 /  10  05  00  00
CRESTVIEW   50  25  42  18 /  10  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...AND WILCOX.

     HARD FREEZE WARNING FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

     WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     WIND ADVISORY UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: LOWER
     BALDWIN...AND LOWER MOBILE.

FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES: INLAND
     ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA ROSA.

MS...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     HARD FREEZE WARNING FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     HARD FREEZE WATCH FROM 10 PM MONDAY TO 8 AM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     WIND CHILL ADVISORY FROM MIDNIGHT MONDAY TO 8 AM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...GALE WARNING UNTIL 9 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 3 PM MONDAY FOR THE
     FOLLOWING ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 9 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...AND COASTAL WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 1 AM TUESDAY FOR THE
     FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Dec 12, 6:42 AM CST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
642 AM CST SUN DEC 12 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
642 AM CST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WINDS FOR TODAY...

A STRONG NORTHERLY WIND FLOW WITH FREQUENT GUSTS TO 25 MPH OR
HIGHER CAN BE EXPECTED FOR ALL AREAS THROUGH LATE THIS AFTERNOON
AND ALONG THE IMMEDIATE COAST THROUGH MIDNIGHT TONIGHT. AS A RESULT
A WIND ADVISORY IS NOW IN EFFECT FOR ALL AREAS OF SOUTHWEST
ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE
THROUGH 6 PM AND ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST
FLORIDA THROUGH TONIGHT.

MARINE AREAS...

A STRONG OFFSHORE FLOW AT 25 TO 35 KNOTS WITH FREQUENT GUSTS TO 40
KNOTS WILL GIVE WAY TO VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL MARINE ZONES
THROUGH TONIGHT.

COLD TEMPERATURES TONIGHT...

OVERNIGHT LOWS WILL RANGE FROM THE UPPER TEENS TO LOWER 20S FOR MOST
AREAS GENERALLY NORTH OF A LINE FROM ANDALUSIA ALABAMA TO WIGGINS
MISSISSIPPI AND FROM THE LOWER TO MIDDLE 20S FURTHER TO THE SOUTH. A
HARD FREEZE WARNING IS IN EFFECT FOR MOST INLAND AREAS OF SOUTHWEST
ALABAMA AND SOUTHEAST MISSISSIPPI TONIGHT.

DUE TO A MODERATE NORTHERLY WIND OVERNIGHT COMBINED WITH THE VERY
COLD TEMPERATURES A WIND CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT
TONIGHT UNTIL 8 AM MONDAY MORNING FOR ALL AREAS OF SOUTHWEST
ALABAMA...SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF NORTHWEST
FLORIDA.

FIRE WEATHER...

THERE WILL BE AN INCREASED RISK OF WILDFIRES ACROSS THE CENTRAL GULF
COAST REGION TODAY DUE TO LOW AFTERNOON RELATIVE HUMIDITY VALUES
COMBINED WITH STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WIND ADVISORY CONTINUES FOR THE COASTAL PORTIONS OF THE NORTHWEST
FLORIDA PANHANDLE AND COASTAL ALABAMA MONDAY MORNING UNTIL THE
BREEZY NORTHWEST WINDS DIMINISH.

SLIGHTLY COLDER TEMPERATURES CAN BE EXPECTED FOR MOST AREAS MONDAY
NIGHT. MINIMUM TEMPERATURES WILL RANGE FROM THE UPPER TEENS TO THE
LOWER 20S FOR ALL AREAS. A HARD FREEZE WATCH IS IN EFFECT FOR ALL
AREAS MONDAY NIGHT EXCEPT THE IMMEDIATE COAST.

THERE WILL BE AN INCREASED RISK OF WILDFIRES ACROSS THE CENTRAL GULF
COAST REGION MONDAY THROUGH MIDWEEK DUE TO LOW AFTERNOON RELATIVE
HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 11:41 PM CSTTornado WarningMOBBaldwin12 min
Dec 12, 1:07 AM CSTSpecial Marine WarningMOB53 min
Dec 12, 1:26 AM CSTSpecial Marine WarningMOB64 min
Dec 12, 4:45 AM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Dec 12, 4:45 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Dec 12, 4:50 AM CSTWind Chill AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more23 hr
Dec 12, 6:36 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more7 hr
Dec 12, 1:55 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more52 hr
Dec 12, 12:59 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa46 min
Dec 12, 1:21 AM CSTSevere Thunderstorm WarningMOBOkaloosa23 min

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.